# SDR ZZDA2011968

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB, STA 237, RBL 44, CRACKED.   ACCOMPLISHED FLOOR WEB DOUBLER REPAIR PER B717 SRM 51-70-10 AND 51-00-07.
